# SDR UALA2012062203345

- Difficulty date: June 17, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 43,129 hours, 9,362 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CREW, UNABLE TO CONTROL CABIN LIGHTS FROM MID CABIN DOOR 2 TO FWD CABIN, ALSO FASTEN SEATBELT SIGNS INOP AND UNABLE TO TURN OFF READING LIGHTS IN AFFECTED ZONE ALSO.  REF SEQ 1292005 BRIGANTE.
